# SDR QXEA2020021800109

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 19,517 hours, 21,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT STRIP IN FRONT OF ROW 1 DETACHED. REMOVED FROM SERVICE. REINSTALLED FLOOR STRIP AND SECURED. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
